MAUDE Adverse Event Report: NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-440 VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE

NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-440 VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number NKV-440-S
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator displayed an ¿internal airflow sensor failure¿ and a high fio2 alarm while ventilating a patient.The set fio2 was at 50%, but the monitored value showed fio2 at 100%.There was no reported patient harm.
 
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
 
Additional Manufacturer Narrative
Additional information added.Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
 
Event or Problem Description
It was reported that as the user placed the patient on the ventilator, it began to alarm ¿internal airflow sensor failure¿ and high fio2.The ventilator continued to ventilate the patient.The set fio2 was at 50%, but the monitored value showed fio2 at 100%.The user placed the patient on another ventilator, and there was no harm to the patient.
 
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.

Brand Name
NIHON KOHDEN NKV-440 VENTILATOR SYSTEM
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NIHON KOHDEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer (Section G)
NIHON KOHEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer Contact
l higgins
1800 e. wilshire ave.
santa ana, CA 92705
949502644
MDR Report Key22075428
Report Number3014631252-2025-00032
Device Sequence Number9337877
Product Code CBK
UDI-Device Identifier00843685100159
UDI-Public(01)00843685100159(11)241210
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K222644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNKV-440-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/12/2025
01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight3 KG
Patient EthnicityHispanic